# SDR DHL9970322C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING INBOARD FORE FLAP HAS SURFACE CORROSION ON LOWER SKIN APPROXIMATELY 12 FROM OUTBD END.  REMOVED CORROSION AT RT WING PER SRM 51-10-6, OUT OF LIMITS PER SRM 57-50-1 FIG 3 DETAIL 3.  INSTALLED FG OVERLAY REPAIR PER SRM 51-40-8 FIG 1 ON RT WING INBD FORE FLAP ON LOWER SKIN MATERIAL USED RESIN 50A MARDENER 946 12 BY 4, N/R 2055.
